|Atripla? or I have some problem?
Sep 17, 2010
Hi doctor, I start hiv medication 4 years after starting medication, since one month i have rash & eaching around my nack and my face, first am takin sistiva and travada, then when i tell about my problem, my doctor he told me i have to change travada then i start travada. but still the same. i take so many tablet and cream, for last 4 years but they didnt found it my problem, last time 2month ago skin doctor he gave me ELIDEL cream and tablet but he didnt help me. now am using ELOCOM cream but still i have rashe and each, almost 4 years still am in the trable please doctor i need ur help and advice. please please say somting.thank u so much.
| Response from Dr. Henry
If I understand the situation from your note-a rash developing 4 years after starting Atripla would rarely be due to the Atripla so would generally search for other explanations. Skin conditions can be notoriously hard to diagnose and treat even in the general population-even more challenging in the setting of HIV infection on treatment. Not possible to be specific without full clinical exam and medical history findings in many/most cases. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute How Long Does It Take To Test Positive For HIV
- Can You Catch AIDS From Blowjob From A Prostitute?
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
- Can Vaginal Infections Cause Wbc In Urine?
- Can You Get Thrush From Salt Water?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.